# SDR WX0A2022110274305

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,339 hours, 30,553 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32145410
- Part serial: 3972
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MID L UNIT FAIL ON EMERGENCY LIGHT TEST / REMOVED AND REPLACED MID LEFT POWER SUPLY UNIT IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CHECK GOOD."
